Alert archive / Wyoming / High Wind Warnings in 2018

High Wind Warning 10, NWS Riverton, WY

February 25, 20184 counties in Wyoming

NWS Riverton, WY issued this high wind warning at Feb 25, 2018, 10:20 AM MST for 4 counties in Wyoming. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2018, 10:20 AM MST (17:20 UTC)
Expired
Feb 26, 2018, 6:34 AM MST
In force
20 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 2 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2383 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WWUS75 KRIW 251720
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
1020 AM MST Sun Feb 25 2018

...HIGH WINDS RETURNING TO PORTIONS OF WESTERN AND CENTRAL 
WYOMING...

.An approaching cold front and strong mid level winds mixing to
the surface will bring high winds to portions of the Cody 
Foothills, Green Mountains and Natrona County.

WYZ003-260000-
/O.UPG.KRIW.HW.A.0007.180226T0000Z-180226T1500Z/
/O.NEW.KRIW.HW.W.0010.180225T1720Z-180226T1500Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
1020 AM MST Sun Feb 25 2018

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST MONDAY...

The National Weather Service in Riverton has issued a High Wind
Warning, which is in effect until 8 AM MST Monday. The High Wind
Watch is no longer in effect. 

* TIMING...Increasing today and tonight before decreasing Monday
  morning. 

* WINDS...West 35 to 45 mph with gusts to 65 mph. Gusts to 80 mph 
  possible in the vicinity of Clark. 

* IMPACTS...Travellers along highway 120 between Meeteetse and 
  Clark should prepare for strong crosswinds.  Extreme blow over
  risk exists for trucks pulling light weight and high profile
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ019-020-260000-
/O.CON.KRIW.HW.A.0007.180226T0000Z-180226T1500Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
1020 AM MST Sun Feb 25 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH MONDAY MORNING...

* TIMING...Increasing today and possibly become strong tonight 
  before decreasing Monday morning. 

* WINDS...Southwest 35 to 45 mph with gusts to 65 mph.

* IMPACTS...Travelers along Interstate 25 may experience strong
  cross-winds. Travelers along highway 789/287/220 from South Pass
  to Casper should prepare for strong winds, along with possibly
  blowing/drifting snow. Extreme blow over risk expected for 
  trucks pulling light weight and high profile trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
5 follow-up statements
098 
WWUS75 KRIW 252041
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
141 PM MST Sun Feb 25 2018

...HIGH WINDS TONIGHT FOR PORTIONS OF WESTERN AND CENTRAL 
WYOMING...

An approaching cold front and strong mid level winds mixing to 
the surface will bring high winds to portions of the Cody 
Foothills, Green Mountains and Natrona County.

WYZ019-020-261000-
/O.UPG.KRIW.HW.A.0007.180226T0000Z-180226T1500Z/
/O.EXB.KRIW.HW.W.0010.180226T0000Z-180226T1500Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
141 PM MST Sun Feb 25 2018

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM
MST MONDAY...

The National Weather Service in Riverton has issued a High Wind
Warning, which is in effect from 5 PM this afternoon to 8 AM MST
Monday. The High Wind Watch is no longer in effect. 

* TIMING...Increasing today and possibly become strong tonight 
  before decreasing Monday morning. 

* WINDS...Southwest 35 to 45 mph with gusts to 65 mph.

* IMPACTS...Travelers along Interstate 25 may experience strong
  cross-winds. Travelers along highways 789 287 and 220 from 
  South Pass to Casper should prepare for strong winds, along with
  possibly blowing and drifting snow. Extreme blow over risk 
  expected for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ003-261000-
/O.CON.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
141 PM MST Sun Feb 25 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* TIMING...Increasing today and tonight before decreasing Monday 
  morning. 

* WINDS...West 35 to 45 mph with gusts to 65 mph. Gusts to 80 
  mph possible in the vicinity of Clark. 

* IMPACTS...Travellers along highway 120 between Meeteetse and 
  Clark should prepare for strong crosswinds. Extreme blow over 
  risk exists for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
804 
WWUS75 KRIW 252355
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
455 PM MST Sun Feb 25 2018

...HIGH WINDS TONIGHT FOR PORTIONS OF WESTERN AND CENTRAL
WYOMING...

An approaching cold front and strong mid level winds mixing to
the surface will bring high winds to portions of the Cody
Foothills, Green Mountains and Natrona County.

WYZ003-261000-
/O.CON.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
455 PM MST Sun Feb 25 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* TIMING...Increasing today and tonight before decreasing Monday 
  morning. 

* WINDS...West 35 to 45 mph with gusts to 65 mph. Gusts to 80 
  mph possible in the vicinity of Clark. 

* IMPACTS...Travellers along highway 120 between Meeteetse and 
  Clark should prepare for strong crosswinds. Extreme blow over 
  risk exists for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ019-020-261000-
/O.CON.KRIW.HW.W.0010.180226T0000Z-180226T1500Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
455 PM MST Sun Feb 25 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* TIMING...Increasing today and possibly become strong tonight 
  before decreasing Monday morning. 

* WINDS...Southwest 35 to 45 mph with gusts to 65 mph.

* IMPACTS...Travelers along Interstate 25 may experience strong
  cross-winds. Travelers along highways 789 287 and 220 from 
  South Pass to Casper should prepare for strong winds, along with
  possibly blowing and drifting snow. Extreme blow over risk 
  expected for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
143 
WWUS75 KRIW 260337
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
837 PM MST Sun Feb 25 2018

...HIGH WINDS TONIGHT FOR PORTIONS OF WESTERN AND CENTRAL
WYOMING...

An approaching cold front and strong mid level winds mixing to
the surface will bring high winds to portions of the Cody
Foothills, Green Mountains and Natrona County.

WYZ003-261030-
/O.CON.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
837 PM MST Sun Feb 25 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* TIMING...Increasing today and tonight before decreasing Monday 
  morning. 

* WINDS...West 35 to 45 mph with gusts to 65 mph. Gusts to 80 
  mph possible in the vicinity of Clark. 

* OBSERVED WINDS...A peak wind gust of 60 mph was recorded in Cody
  at 1206 PM Sunday. 

* IMPACTS...Travellers along highway 120 between Meeteetse and 
  Clark should prepare for strong crosswinds. Extreme blow over 
  risk exists for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ019-020-261030-
/O.CON.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
837 PM MST Sun Feb 25 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* TIMING...Increasing today and possibly become strong tonight 
  before decreasing Monday morning. 

* WINDS...Southwest 35 to 45 mph with gusts 70 mph.

* OBSERVED WINDS...A peak wind gust of 71 mph was recorded on
  Wyoming Boulevard on the south side of Casper at 746 PM Sunday. 

* IMPACTS...Travelers along Interstate 25 may experience strong 
  cross-winds. Travelers along highways 789 287 and 220 from 
  South Pass to Casper should prepare for strong winds, along 
  with possibly blowing and drifting snow. Extreme blow over 
  risk expected for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
892 
WWUS75 KRIW 261022
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
322 AM MST Mon Feb 26 2018

...HIGH WINDS TONIGHT FOR PORTIONS OF CENTRAL WYOMING...

An approaching cold front and strong mid level winds mixing to
the surface will bring high winds to the Green Mountains and 
Natrona County.

WYZ003-261130-
/O.CAN.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Cody Foothills-
Including the cities of Cody and Meeteetse
322 AM MST Mon Feb 26 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Riverton has cancelled the High
Wind Warning. 

Winds have decreased across the area. Therefore, the high wind
warning has been cancelled. Wind gusts to 40 to 45 mph will
continue in some areas until dawn.

$$

WYZ019-020-261500-
/O.CON.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
322 AM MST Mon Feb 26 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* TIMING...Strong winds continuing late tonight before after dawn
  Monday.
 
* WINDS...Southwest 35 to 45 mph with gusts 70 mph.

* OBSERVED WINDS...A peak wind gust of 81 mph was recorded on
  Wyoming Boulevard on the south side of Casper at 1131 PM 
  Sunday.
 
* IMPACTS...Travelers along Interstate 25 may experience strong 
  cross-winds. Travelers along highways 789 287 and 220 from 
  South Pass to Casper should prepare for strong winds, along 
  with possibly blowing and drifting snow. Extreme blow over 
  risk expected for trucks pulling light weight and high profile 
  trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
711 
WWUS75 KRIW 261334
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
634 AM MST Mon Feb 26 2018

WYZ019-020-261445-
/O.CAN.KRIW.HW.W.0010.000000T0000Z-180226T1500Z/
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-
Including the cities of Jeffrey City and Casper
634 AM MST Mon Feb 26 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Riverton has cancelled the High
Wind Warning. 

Winds across populated areas have begun to decrease. However, wind
gusts up to 50 mph will still be possible today.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Feb 25, 3:05 AM MST, 7 hours 15 minutes earlier.

Area forecast discussion, Feb 25, 3:05 AM MST, 7 hours 15 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
305 AM MST Sun Feb 25 2018

.SHORT TERM...Sunday through Tuesday night
Issued at 230 AM MST Sun Feb 25 2018

With the contrast in the weather, we will again split the discussion
into West and East of the Divide.

West of the Divide...Once again, the main concern here will be snow.
There was some mainly light snow last night but it is in the process
of tapering off. Today looks to be the meat in between the pieces of
bread with mainly light snow through most of the day with only light
accumulations expected. The next trough and cold front approaches
late tonight and will bring the next round of snow. This is not the
strongest system we have seen. However, there will be enough for the
issuance for some highlights. As a result, we will issue some winter
weather advisories for the western valleys and mountains starting at
5 pm this evening. As for the heaviest snow, it looks to fall from
late Sunday night through around noon on Monday with the best
jet dynamics and trough axis passing through. Snow should then taper
off fairly quickly later Monday afternoon before ending Monday
night. At this point, most of Monday night into Tuesday looks
mainly dry with some ridging in place. The models are showing some
light QPF for Tuesday night but this can be overdone so we kept any
POPS in the slight range. With the Pacific origin of the air mass,
temperatures will be cool but not cold.

East of the Divide and Sweetwater County...Again, the main concern
here is wind. We have had a couple of isolated gusts over 50 mph
this evening. However, we still feel the strongest winds will be
tonight as the pressure gradient continues to tighten and 700
millibar winds increase to 50 to 60 knots. So, we will hoist a high
wind watch across the favored areas, otherwise known as the
Absarokas and Cody Foothills in the north and from the Red Desert
through Natrona County in central Wyoming. One good side effect of
the breeze was it mixed out some of the inversions so temperatures
will moderate today and possibly bring some melting of the snow.

On Monday, the cold front and trough will move across the area.
However, both the NAM and GFS are showing the system splitting and
shearing apart. And as a result, we do not expect a lot of snow with
it has it moves through. The best chance would be across northern
Wyoming where there will be a bit of right rear quadrant jet
dynamics to enhance lift. We can't rule some out anywhere but again,
amounts should be fairly light. This also looks to be the warmest
day of the three before the front slides through.

All snow should be done by Tuesday as high pressure builds into the
area. Temperatures will cool a bit, but as stated above, with the
Pacific origin of the air, it will cool but not cold. In addition,
with sunshine expected in most areas, it will feel warmer as we will
only be a couple of days away from March at that point.

.LONG TERM...Wednesday through Sunday
Issued at 230 AM MST Sun Feb 25 2018

Wednesday will be dry for most places. Lingering light snow in the
higher mountain peaks cannot be ruled out. High temps will be in
the 20s and 30s. The weather pattern becomes more complex Thursday
into the weekend. A storm system slides south into the Pacific
Northwest states Thurs night through Friday and then lifts
eastward into the Northern Rockies Friday night through Saturday
night. The system winds up in the northern plains or southern
Saskatchewan, Canada next Sunday. However, we stay in the trough
next Sunday. Western WY will see an increase in snow Thursday
afternoon through Friday night with the potential for a significant
snow event. The snow in the west decreases Saturday morning with
lingering mountain snow showers Saturday afternoon. Will need to
keep an eye on this as the week unfolds. East of the continental
divide, Thursday looks mostly dry as does Friday. Friday night and
Saturday would see the best chance for snow in the Bighorn
mountains. The lower elevations east of the divide would see a
chance of snow Fri night into Saturday morning, but the track of
the storm would likely dry slot some places. One can expect windy
conditions at times with this storm as well. Plenty of time to
watch changes in storm track and adjust things as needed. High
temps Wed and Thurs will be in the 30s to lower 40s ahead of the
storm. Then colder highs Saturday and next Sunday.

&&

.AVIATION...12Z Issuance
Issued at 230 AM MST Sun Feb 25 2018

West of the Continental Divide...KJAC, KBPI, KPNA, and KRKS

Snow showers will be on the decrease overall early this morning as a
upper level low pressure system dives SE across the Four Corners
area. Snow showers will mainly be confined to the mountains above
8500 feet from 12z-21z Sunday.  The next Pacific system will bring
increasing snowfall to the western mountains and far west (KJAC-
KAFO) 21z Sunday-03z Monday with mountains becoming mostly obscured
and prevailing IFR conditions expected at KJAC Sunday night. KPNA
can expect MVFR conditions in light snow late Sunday evening.
Additionally, southwest winds at mountain top level will increase
substantially Sunday night with areas of LLWS possible.

East of the Continental Divide...KCPR, KCOD, KRIW, KLND, and KWRL

VFR conditions will prevail at all terminals through 12z Monday.
Southwest surface winds will increase Sunday afternoon and evening
along the east slopes of the Divide and in the wind corridor from
KRKS-KCPR.  Some gusts over 50 knots are possible vicinity KCPR 00z-
12z Monday, while areas of LLWS will develop Sunday night vicinity
KCOD-KDUB-KLND.  These strengthening winds may also result in
patchy blowing snow and partial terrain obscurations.

&&

.FIRE WEATHER...
Issued at 230 AM MST Sun Feb 25 2018

Occasional light snow will continue in the western mountains tonight
before steadier and heavier snow returns tonight and especially for
Monday. Mainly dry conditions are expected East of the Divide. Many
areas will see breezy conditions with windy conditions in the Lee of
the Absarokas and from the Red Desert through Casper where high
winds are possible tonight. Mixing and smoke dispersal will range
from poor in the Bighorn Basin to good in the mountains and breezier
locations.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...

Winter Weather Advisory from 5 PM this afternoon to 5 PM MST
Monday for WYZ001-002-012>014-023-024.

High Wind Watch from 5 PM this afternoon through 8 AM MST Monday
morning for WYZ003-019-020.

&&

SHORT TERM...Hattings
LONG TERM...AR
AVIATION...Meunier
FIRE WEATHER...Hattings
Hazardous weather outlook, Feb 25, 3:05 AM MST, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
305 AM MST Sun Feb 25 2018

WYZ001>020-022>030-261200-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
305 AM MST Sun Feb 25 2018

...Winter Weather Advisory for Western Wyoming tonight and
Monday...

...High Wind Watch for the Cody Foothills, Green Mountains and
Natrona County tonight and early Monday...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Tonight...Moderate snow returning to western Wyoming. Please see
forecasts and winter weather products for details.

Strong to high winds possible in the Cody Foothills as well as
from Sweetwater County through Natrona County tonight. See wind
statements for details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday...Snow continuing the west, tapering off late.

Thursday night through Saturday morning...Snow in the west with
the potential for significant snowfall amounts.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts and wind gusts
past 50 mph. Thank you.

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 1:05 AM MSTHigh Wind WatchRIWFremont, Natrona, Park, Sweetwater13 hr
Feb 25, 1:12 AM MSTWinter Weather AdvisoryRIWFremont, Hot Springs, Lincoln, Park, Sublette, Teton49 hr

Nearby

High Wind Warnings in Wyoming, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.